# SDR AUS20031204

- Difficulty date: November 17, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Loose
- Location: Aileron Control
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(AUS) PILOT REPORTED AILERONS JAMMING AFTER TAKE OFF. THE JAMMING CONTINUED INTERMITTENTLY AND AFTER LANDING THE PILOT WAS ABLE TO DUPLICATE THE PROBLEM. IT WAS SUSPECTED THAT A LOOSE WIRE MAY HAVE BEEN FOULING WITH THE PULLEY ON THE PILOTS CONTROL YOKE.
